# SDR 9700041223

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Seals
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE GEAR HANDLE WOULD NOT RAISE.  FOLLOWED COM PROCEDURE AND RECYCLED THE GEAR BUT RECEIVED THE RED UNSAFE NOSE GEAR INDICATION.  RETURNED TO MSP.  MAINTENANCE REPLACED THE NOSE LANDING GEAR UPPER AND LOWER CENTERING CAMS AND REPLACED THE NOSE GEAR STRUT SEALS.
